| Model Number |
20980 |
| Medical Device Problem Code |
Unexpected Shutdown (4019)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/21/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The neuroblate system instructions for use contain laser safety warnings as risk mitigations for this event: section 4.3, general warnings: -"laser eye protection provided with the neuroblate system must be worn in the mri scanner room during operation of the laser" section 4.6, laser safety warnings: -"ensure the laser fiber connections are made correctly.Improper connections may lead to equipment damage or operator injury." no harm was observed in this event.
Event or Problem Description
During an ablation procedure, it was reported that the monitor shut off.The emergency stop button was engaged twice, audible beeping continued, therefore the laser fiber was disconnected from the portable connector module (pcm) to ensure that the ablation has stopped.The surgeon was able to resume the case where it left off after the monitor turned back on.There were no further issues reported and no patient complications in relation to this event.